

### **SPRING 2022 FLEX AGENDA**

Friday, January 14<sup>th</sup>, 2022

8:30am – 9:00am – Session 1 – Welcome to Spring Flex (30-Minute Session)		
Session	Description	Presenter(s)
President Hancock Welcome Address and College Update	In this session, President Hancock will provide an update taken from the December 2021 State of the College report, including the revised Targets and Tactics that outline some of the approaches to maximizing Enrollment, Student Success with Equity efforts and their impact on the Student-Centered Funding Formula. President Hancock will elaborate on the work that has taken place over the past year by the various task forces, highlighting the work from the Strategic Plan Task Force and the Climate Survey Task Force, as well as the work ahead for these and newly created task forces as we envision a future unfettered by COVID-19. Register in advance for this session: https://ccconfer.zoom.us/meeting/register/tJAqduqsqTgrG9LkTQdl3nCMX0dUGy MJNRE	Sean Hancock, President, Cerro Coso Community College

#### 9:00am - 9:05am: 5-minute Break

9:05am – 10:05am – Session 2 (60-Minute Sessions)		
Session	Description	Presenter(s)
Active Learning	Active learning is an umbrella term used to describe teaching methods that engage students in the learning processes, placing a greater degree of responsibility on the student for their own learning. This session will discuss the core principles of active learning and provide examples of active learning techniques that can be incorporated into your classroom.	Stephanie Curry, ASCCC Area A Representative
	Register in advance for this session: <u>https://cccconfer.zoom.us/meeting/register/tJwqc-</u> <u>muqDsiGtc3QbhvStzCTY4NzX1jSsQu</u> Please provide feedback for this session using the link below: <u>https://forms.gle/YFEkq7gPeA725ozH9</u>	
Canvas Rubrics and Outcomes: how to set them up for your course	This session is designed to show faculty for online and on-ground courses how to set up simple grading rubrics within Canvas. Rubrics can help grading be fair and equitable as well. This session will also discuss how to link your Outcomes into rubrics for assessment. You can assess outcomes without grading in Canvas as well. As we move away from eLumen, you may wish to assess in Canvas and this session will show you how to do that whether you are online or on-ground.	Dawn Ward
	Register in advance for this session: https://cccconfer.zoom.us/meeting/register/tJAtfuihrDMrGNN292QNrgyV7KGBaw_nL <u>s_z</u> Please provide feedback for this session using the link below: https://forms.gle/QNUqezHBHyM3Uwj59	

10:05am – 10:15am: 10-minute break

10:15am – 11:15am –	Session 3 (60-Minute Sessions)	
Session	Description	Presenter(s)
Contract Grading Across the Curriculum: Building Equity Through Growth Mindset	This presentation will demonstrate best practices in contract grading. In this 60-minute session, we will discuss how contract grading promotes growth mindset, establishes student agency, and achievement of SLOs. The presentation will include data on success rates for students and models for contracts across disciplines. It will include a hands-on approach for reimagining traditional grading systems and participants are encouraged to have their grading policies handy.	Debilyn Kinzler and Yvonne Mills
	Register in advance for this meeting: <u>https://cccconfer.zoom.us/meeting/register/tJlqdeChqzovGNJvdMDz9z4-Lh72JoROtUJ5</u> Please provide feedback for this session using the link below: <u>https://forms.gle/cGKARX53CyRJv1cSA</u>	
Yoga Session, Everyday Balance <u>www.sierrashanti.com</u> @ledbylovelauren @sierrashanti	During this "Everyday Balance" workshop you will experience a gentle movement class that is geared towards improving posture and reducing stress induced by chronic sitting and increased screen time. This class is truly ALL levels with beginners welcome. You will learn a simple sequence of yoga stretches that can be easily integrated at home. Expect to open up the wrist, chest and hips as we bring back balance to our bodies that now, more than ever, are often under chronic stress and fatigue. To prepare for the session, wear comfortable clothes that you can move in, and bring a towel or a blanket to use as a prop. Register in advance for this session: https://cccconfer.zoom.us/meeting/register/tJMtdeqsqD4vGNKluJvdGH2ReZ4QDp7OQaNG Please provide feedback for this session using the link below: https://forms.gle/sR5XogZVh2c2L4L56	Lauren Robinson, Owner of Sierra Shanti Studio in Bishop, RYT- 200, Reiki, Myofascial Release Practitioner <u>Sierrashanti1</u> 08@gmail.co <u>m</u>
A Project-Based Approach to Online Learning: Curating an Exhibition	It can be challenging, particularly in an online environment, to keep students engaged with the material and one another. As a result, I've turned to project-based learning to keep discussions and student work creative and dynamic. This session will discuss alternative, project-based approaches to teaching in the humanities, offer examples of how to use canvas in creative ways, and discuss student-to-student peer interaction in project- based learning. Register in advance for this meeting: https://cccconfer.zoom.us/meeting/register/tJwpceiprz4sGdYGRMTI2nIMYDLf66-pKcAi Please provide feedback for this session using the link below: https://forms.gle/EDrUBkcVqEcSnsgb8	Katherine Hover-Smoot Adjunct Faculty in the Visual and Performing Arts Department

### 11:<u>15am – 11:25am: 10-minute break</u>

11:25am – 12:25pm – Session 4 (60-Minute Sessions)		
Session	Description	Presenter(s)
Humanizing your course with a Liquid Syllabus	Let's get creative using Google Sites to humanize your syllabus. Your students will be engaged and know what to expect long before the start of the term. Register in advance for this session: https://cccconfer.zoom.us/meeting/register/tJIsdO2hrjosHNdHFKz_XFf2YRDVWIZH8fVV Please provide feedback for this session using the link below: https://forms.gle/gLwJu9MfvnNCLJ4A8	Dawn Ward
Mindful and Full Hearts - A Session on Mindfulness for Educators	Join in community to cultivate the inner conditions to be calmer, happier, more resilient, peaceful, and compassionate towards ourselves, our colleagues and our students. Mindfulness, inner peace, attention, and compassion are not conditions that some intrinsically have while others do not. These qualities and capacities are developed through our intentional practice. In this session we will practice mindful breathing, reflective journaling as well as heart sharing. Heart sharing will offer us a space to practice listening to one another with compassion and empathy. We will not offer advice; we will practice simply listening with the light of our attention and our loving hearts. Start the semester off by connecting with yourself and your community in this Mindful and Full Hearts session! Register in advance for this session: https://cccconfer.zoom.us/meeting/register/tJElf- utrzwoGd1BuPhuTcV/10qd7cg8gS5q Please provide feedback for this session using the link below: https://forms.gle/G9XUYmgxexPvggJY8	Sarah Sullivan, M.S.Ed. (she/her) English Department Professional Learning Co- Coordinator Mission College <u>sarah@3csn.org</u>
Striking a Chord: Teaching Approaches That Resonate	Music is the lens through which we explore teaching strategies focused on enhancing student learning by creating context, promoting communication, and fostering active participation. In this session, participants will investigate novel approaches to encourage active and applied learning in their courses. Register in advance for this meeting: <u>https://cccconfer.zoom.us/meeting/register/tJwvdOGqqjgiGdDRODZfoQ3ncuPqed-gb5Z6</u> Please provide feedback for this session using the link below: <u>https://forms.gle/EgR7sCJZpm3H3VN48</u>	Brian Schuldt Adjunct Faculty in the Visual and Performing Arts Department

1:00pm – 2:00pm Session 5 (60-Minute Sessions)		
Session	Description	Presenter(s)
Health and Well-being in the Workplace – Brought to you by the SISC Anthem Employee Assistance Program (EAP)	Discover how to enhance your health, well-being, and productivity by relieving stress with simple relaxation techniques. Explore ergonomics and learn how to prevent on-the- job injuries from lifting, repetitive stress (such as carpal tunnel syndrome) and computer- related injuries (headache, eyestrain and back pain). The discussion will include work/life balance, how to establish priorities, and the importance of healthy eating and regular exercise. Register in advance for this session: https://cccconfer.zoom.us/meeting/register/tJwufu-orDMsHdVIjIvXUFaffB4J- DI1mLTp Please provide feedback for this session using the link below: https://forms.gle/uwsMb3hBskvKcRj78	Rahim Skinner, LMHCA, CRC <u>Rahim.skinner</u> @gmail.com
Adjunct Faculty Employee Handbook Session	Our adjunct faculty are essential for delivering a robust offering of classes and programs. This session is designed to provide support for getting started as an adjunct with Cerro Coso, and to provide validation for veteran adjuncts and what they have been doing. We will use the Adjunct Handbook that was sent in an email as a .pdf to all adjuncts as a framework for the session. We will also take a look at Faculty 411 and have a question-and-answer part to the session. Register in advance for this meeting: https://cccconfer.zoom.us/meeting/register/tJ0vcOCvpj0uGtFOdtuwfoGdXD7A7FZ-0Jg8 Please provide feedback for this session using the link below: https://forms.gle/MbekrshgoXmhiDFVA	Chad Houck
Anthropogogy: Humanizing Education and a Movement Away From Pedagogy	This presentation is based on an academic journal article that will be submitted to the Journal of Higher Education in Prison for March 2022 review. Collaboration, cooperation, co-learning, culture, and care are at the center of human learning and forms the anthropogogic approach. This presentation will center on Anthropogogy as the optimal approach to humanizing education through horizontal (egalitarian) versions of knowledge production where students are humanized and co-learning is the goal. Register in advance for this meeting: https://cccconfer.zoom.us/meeting/register/tJwvd- 6grDliGtYah6GFvdr7OOW0UAm06Rri Please provide feedback for this session using the link below: https://forms.gle/pQdonDpEmRrU9JEM8	Alec Griffin and Peter Fulks

2:05pm – 2:45pm – Session 6 – (40-Minute Session)			
Session	Description	Presenter(s)	
Student panel - Effective Teaching Strategies That Work for Community College Students	In this session, previous and current Cerro Coso students will share their perspectives on what effective teaching looks like in a community college classroom. Topics associated with teaching strategies, activities, and learning environments that promote student engagement and learning will be discussed.	Noa Lish Sara Orlando Ross Hill Benjamin Vo	
	Register in advance for this session: <u>https://cccconfer.zoom.us/meeting/register/tJYIdeqvqjosEtOKIVXrgYu1-</u> <u>Rsyqy6u5btO</u> Please provide feedback for this session using the link below: <u>https://forms.gle/LEaLuMK9PgEUU3Za7</u>	Freyja Chacanaca	

### 2:45pm: End of Spring Flex Event

### Please remember to fill out Flex Session Feedback Forms!



## Thursday, August 17<sup>th</sup> - Day 1 Flex Agenda

Session Title	Description	Presenter(s)
President Hancock Welcome Address	In this session, President Hancock will reflect on the previous year's accomplishments and share his vision for the year ahead. President Hancock will review the June 30, 2023 Enrollment, Student Success with Equity Targets and Tactics update that outlines various approaches to maximizing enrollment and student success, and the impact these have on the Student-Centered Funding Formula. Use this hyperlink to register for Dr. Hancock's and Dr. Berry's flex sessions	Dr. Sean Hancock President, Cerro Coso Community College

### 9:00am – 9:30am – Session 1 (30-Minute Session)

#### 9:30am - 9:40am: 10-minute break

Please stay in this zoom meeting to attend Dr. Sharla Berry's keynote presentation on teaching strategies for synchronous and asynchronous online courses (see next page for session description).



### 9:40am - 10:55am - Session 2 (75-Minute Session)

Session Title	Description	Presenter(s)
Cultivating Online Community: Teaching Strategies for Synchronous and Asynchronous Online Courses	This session will explore the ways in which community college staff can leverage technology to create community in synchronous and asynchronous online courses. Participants will learn about strategies for increasing online students' participation and discussion, methods for increasing student facilitation of synchronous course sessions, and tools for reducing Zoom fatigue and online disengagement. The presentation will also explore strategies for leveraging discussion boards and other tools to facilitate student interaction in asynchronous courses and learning activities that help all students develop 21st century skills. Participants will leave the session with online teaching methods that they can immediately put into practice. <b>Reminder:</b> Please stay in the previous Zoom meeting to attend Dr. Sharla Berry's keynote presentation on teaching strategies for synchronous and asynchronous online courses <u>Use this hyperlink to provide feedback on this flex</u> <u>session</u>	Dr. Sharla Berry Associate Director for the Center for Evaluation and Educational Effectiveness California State University, Long Beach

10:55am - 11:05am: 10-minute break



## 11:05am – 11:55am – Session 3 (50-Minute Session)

Session Title	Description	Presenter(s)
Artificial Intelligence in Higher Education	This session is focused on the emerging impacts of Artificial Intelligence (AI) in the classroom and at the college. Come hear from both an instructional and student services perspective about pedagogical strategies to limit or leverage AI in the classroom, detection tools, syllabus suggestions, resources, and student conduct processes and implications. There will be time for discussion for you to offer your input and perspectives and/or get your AI questions answered (to the extent we have any answers!). <u>Use this hyperlink to register for this flex session</u> <u>Use this hyperlink to provide feedback on this flex</u> <u>session</u>	Heather Ostash Vice President, Student Services Dr. Corey Marvin Vice President, Instruction

11:55am - 12:25pm: 30-minute break for lunch



## 12:25pm – 1:20pm – Session 4 (55-Minute Session)

Session Title	Description	Presenter(s)
Administrative Hour	Please join us for a session with Cerro Coso college administrators who will provide faculty with updates on recent developments and initiatives at the college, including those related to marketing and outreach, basic needs, maintenance and operations, and safety and security.	Katie Bachman Dean of Enrollment and Retention Cody Pauxtis Executive Director of Maintenance and Operations
	Use this hyperlink to register for this flex session	Kevin King Safety and Security Manager
	Use this hyperlink to provide feedback on this flex session	Jeff Lenk Director, Communications and Community Relations

1:20pm - 1:30pm: 10-minute break



## 1:30pm – 3:00pm – Session 5 (90-Minute Session)

Session Title	Description	Presenter(s)
CalSTRS Webinar: My Retirement Decisions	This hands-on online workshop is designed for CalSTRS members who are close to retirement and looking for information to make informed decisions. You'll learn how to calculate your retirement benefit and how to choose your retirement date. You'll also find out about beneficiary options, service retirement forms, your Defined Benefit Supplement account and working after retirement parameters. Prepare for the retirement you want by getting the information you need. Use this hyperlink to register for this flex session Please see the CalSTRS My Retirement Decisions webinar website for additional resources (handouts, presentation slides) Use this hyperlink to provide feedback on this flex session	Wendy Cabrera CalSTRs Fresno Member Service Center Manager

#### End of Day 1 Flex Event

**Reminder:** Please provide feedback on the Day 1 Flex sessions (see links in session descriptions, above)!

#### Day 2 of Fall Flex begins tomorrow at 9:00am



# Friday, August 17<sup>th</sup> - Day 2 Flex Agenda

**Important note:** Two distinct sessions are running concurrently on Friday morning. Session 1A is intended for adjunct faculty and covers CalSTRs benefits and services for part-time educators. Session 1B (see page 7, below) is intended for full-time faculty and discusses student clubs, participatory governance, and faculty participation on college committee.

While we encourage adjunct faculty to attend session 1A, and full-time faculty to attend session 1B, please register and attend whichever session you find most interesting.

Session Title	Description	Presenter(s)
CalSTRS: Part-Time Educator Webinar	Adjunct faculty are encouraged to attend this session. If you want to find out more about the CalSTRS benefits and services you have access to as a part-time educator, this webinar is for you. You'll compare the two benefit programs that may be available to you and determine which program you're currently paying into. You'll learn about ways to increase your retirement income, the importance of supplemental savings and considerations to keep in mind throughout your career. You're helping students build their future, don't forget about yours. Use this hyperlink to register for this flex session Please see the CalSTRs Part-Time Educator webinar website for additional resources (handouts, presentation slides) Use this hyperlink to provide feedback on this flex session	Wendy Cabrera CalStrs Fresno Member Service Center Manager

## 9:00am – 10:30am – Session 1A (90-Minute Session)

For information on Session 1B, please see page 7, below.



### 9:00am – 10:30am – Session 1B (90-Minute Session)

(9:00am - 9:40am)Full-time faculty are encouraged to attend this session.Debilyn Kinzler Associate Professor, EnglishStudent Life and Faculty Leadership and MentorshipPart 1 of this Flex session discusses why clubs, student organizations, and student life in general is a vital part of the college experience. Attendees will learn about the ins and outs of forming a club at Cerro Coso, the role/experience of the faculty as a club advisor, and what faculty can do to support clubs, student organizations, and student life. A panel of students will be providing their input and experience in being a part of a club, student organization, or student government.Dr. Tyson Huffman Learning Assistance Center Coordinator, Learning Resource Center Faculty(10-Minute Break)Part 2 of this Flex Session will discuss participatory governance at Cerro Coso and the role of academic senate in participatory governance. This session will also cover the roles and functions of various committees on campus that involve faculty participation.Dr. Sean Hancock President, Cerro Coso Community CollegeParticipatory Governance and FacultyUse this hyperlink to register for this flex sessionDr. Yvonne Mills Academic Senate President Professor, English	Session Title	Description	Presenter(s)
Use this hyperlink to provide feedback on this flex         Professor, Biology           session         Professor, Biology	9:40am) Student Life and Faculty Leadership and Mentorship (10-Minute Break) (9:50am – 10:30am) Participatory Governance and	<ul> <li>session.</li> <li>Part 1 of this Flex session discusses why clubs, student organizations, and student life in general is a vital part of the college experience.</li> <li>Attendees will learn about the ins and outs of forming a club at Cerro Coso, the role/experience of the faculty as a club advisor, and what faculty can do to support clubs, student organizations, and student life. A panel of students will be providing their input and experience in being a part of a club, student organization, or student government.</li> <li>Part 2 of this Flex Session will discuss participatory governance at Cerro Coso and the role of academic senate in participatory governance. This session will also cover the roles and functions of various committees on campus that involve faculty participation.</li> <li>Use this hyperlink to register for this flex session</li> </ul>	Associate Professor, English René Mora Professor, Counseling Dr. Tyson Huffman Learning Assistance Center Coordinator, Learning Resource Center Faculty Dr. Sean Hancock President, Cerro Coso Community College Dr. Yvonne Mills Academic Senate President Professor, English Dr. Andrew Burch

#### 10:30am - 10:45am: 15-minute break



### 10:45am – 12:00pm – Session 2 (75-Minute Sessions)

Session Title	Description	Presenter(s)
Peralta Online Equity Rubric Session	The Peralta Online Equity Rubric was designed in the Peralta Community College District to help faculty address learning equity in their courses. Peralta Equity Team members will share more about the rubric and its potential benefits for improving equity in your courses. We will demonstrate how and where the elements are incorporated into different online courses, such as Biological Anthropology, Political Science (U.S. Government), and Latin American Studies (Latina VOCES). Use this hyperlink to register for this flex session Use this hyperlink to provide feedback on this flex session	Karen Oeh, Adjunct Instructor, Anthropology, Cerro Coso Community College Kevin Kelly, Lecturer at San Francisco State University Mónica Landeros, Instructional Designer, Contra Costa College
Supporting Student Mental Health: Strategies & Resources for Educators	Mental health challenges are increasingly common among college students. This session will help faculty to identify signs and symptoms of students in crisis, build learning environments that support overall student mental health, and develop strategies and techniques for responding to students. College and community resources will be reviewed including a presentation by TimelyCare. Use this hyperlink to register for this flex session Use this hyperlink to provide feedback on this flex session	Christine Small Director, Counseling and SSSP Rachel Barksdale Assistant Professor, Counselor, Access Programs Jenna Galezniak Client Success Manager, TimelyCare

12:00pm - 12:30pm: 30-minute break for lunch



## 12:30pm – 1:40pm – Session 3 (70-Minute Session)

Session Title	Description	Presenter(s)
Generative Al in Education: A Balanced Perspective	This workshop session will discuss the role of generative AI tools in education, specifically focusing on the capabilities of large language models, the utility and limitations of AI text detector tools, and both immediate and long-term pedagogical approaches to the use of generative AI in educational settings. The session will also highlight examples of ways that students and instructors can use generative AI to support learning in and out of the classroom. Use this hyperlink to register for this flex session Use this hyperlink to provide feedback on this flex session	Waverly Tseng PhD Student Digital Learning Lab, University of California, Irvine Daniel Ritchie PhD Student, Digital Learning Lab, University of California, Irvine

**1:40pm – 1:50pm: 10-minute break.** Please remember to provide feedback on Day 2 Flex Sessions (see links in session descriptions, above).

1:50pm – 3:00pm: Scheduled time set aside for department meetings, TBD by department chairs

End of Day 2 Flex Event

#### 3:00pm – 4:00pm

- A CCA Union Meeting has been scheduled after the conclusion of Fall Flex. Faculty who are not union members are encouraged to attend!
  - Use This hyperlink to attend the CCA union meeting



## 9:00am – 9:25am – Session 1 (25-Minute Session)

Session Title	Description	Presenter(s)
President Hancock Welcome Address	During his welcome address, President Hancock will review the January 10, 2024 Enrollment, Student Success with Equity Targets and Tactics update, provide the latest information on the state budget, and highlight the various projects in the works along with upcoming events as we close out our 50 <sup>th</sup> anniversary. <u>Register for this session using this hyperlink</u>	Dr. Sean Hancock President, Cerro Coso Community College

#### 9:25am - 9:35am: 10-minute break

## 9:35am – 10:20am – Session 2 (45-Minute Session)

Session Title	Description	Presenter(s)
Faculty Roundtable	Generative artificial intelligence language models have been publicly available for over a year and have created new opportunities and challenges for students and faculty in higher education.	Clifford Davis Professor, English Matthew Jones
Discussion #1	This roundtable discussion features Cerro Coso faculty who will share their thoughts on the impact artificial intelligence is having on higher	Professor, History and Political Science
Artificial Intelligence in	education and in their courses.	Washington Kadzombe Adjunct Professor, Business
the Classroom	Register for this session using this hyperlink	Dr. Yvonne Mills
	Provide feedback using this hyperlink	Professor, English

#### 10:20am - 10:30am: 10-minute break



## 10:30am – 11:15am – Session 3 (45-Minute Session)

Session Title	Description	Presenter(s)
Roundtable Discussion #2 Interdepartmental Collaborations Between Faculty	In this roundtable discussion, Cerro Coso faculty will discuss how they are working together to incorporate their colleagues' areas of specialization into their own courses, and the effects this has had on student engagement and student learning. <u>Register for this session using this hyperlink</u> <u>Provide feedback using this hyperlink</u>	Alec Griffin Professor, Anthropology and Sociology Melanie Jeffrey Professor, English Kevin King Adjunct Professor, Political Science Debilyn Kinzler Professor, English Gaysha Smith Professor, Art

11:15am – 11:25am: 10-minute break



## 11:25am – 12:10pm: Session 4 (45-Minute Sessions)

Session Title	Description	Presenter(s)
Curriculum and Assessment Management System (CAMS): An Introduction and Update	This session will introduce faculty to our new Curriculum and Assessment Management System (CAMS) as it relates to outcomes assessment. The new input form, aspects of reporting, and how the system will work for faculty will be shared. Use of Canvas Outcomes Rubric to assist with gathering of data will also be reviewed and demonstrated. There will be a brief discussion for disaggregation of data. This session is good for all faculty, particularly those who are assessing this semester. <u>Register for this session using this hyperlink</u> <u>Provide feedback using this hyperlink</u>	Dawn Ward Professor, Business and Paralegal Studies Outcomes Assessment Committee Chair
Mental and Emotional Wellness for Educators	This session will help educators approach their mental and emotional wellness and will discuss the connection between an educator's mental and emotional wellness, and student success. This session will also present practical strategies educators can use to help aid in their personal wellness journey, and a few strategies educators can use to add mental and emotional wellness in their online and in-person courses. <u>Register for this session using this hyperlink</u> <u>Provide feedback using this hyperlink</u>	Tyrone Ledford Professor, Child Development and Education

### 12:10pm – 12:50pm: 40-minute break for lunch



# 12:50pm – 1:50pm – Session 5 (60-Minute Sessions)

Session Title	Description	Presenter(s)
Self-Care for Instructors	Somatic therapy emphasizes helping patients develop resources within themselves to self-regulate their emotions. This session will focus on techniques that can be used to move out of the fight/flight/freeze response and into a higher functioning mode where practitioners can think more clearly. Through developing awareness of the mind body connection and using specific interventions, somatic therapy helps to release the tension, anger, frustration, and other emotions that remain in the body from past negative experiences. This session was uniquely designed for instructors learning in an online learning platform. Link to session description and timeline Register for this session using this hyperlink Provide feedback using this hyperlink	Kelsey Bouska Somatic Therapist <u>Somatic Therapy With</u> <u>Kelsey</u>
Trends in Enrollment Patterns among First-Time Students at Cerro Coso	The office of Institutional Research will be presenting student snapshot data that gives a glimpse of our first- time students and their enrollment patterns during their first year at our college. The presentation will examine data on four demographic groups enrolled at Cerro Coso: overall, first generation, African American/Black, and Native American. In addition, data on our progress to meeting a selection of metrics associated with our Strategic Plan will also be presented on these four demographic groups. Data on Native American students and our work towards this group will be presented by Betzabel Martinez. Register for this session using this hyperlink Provide feedback using this hyperlink	Bryan King Institutional Research Analyst Betzabel Martinez Director, Equity and Inclusion

#### 1:50pm – 2:00pm: 10-minute break



## 2:00pm – 2:45pm – Session 6 (45-Minute Sessions)

Session Title	Description	Presenter(s)
Research and Program Grant Funding – Grant Office	This Grants Office session will cover general grant-related topics including a brief history of previous grants awarded at Cerro Coso, and current grants that are currently under consideration or development at the college. General information will be provided regarding the process of evaluating, preparing, and submitting grant applications, as well as how the Grants Office can assist faculty. This session is designed to be an open and interactive discussion with faculty attendees about the grants they are considering and the next steps to take in the grant	Bonita Steele Director of Programs and Program Development KCCD
	application process.          Register for this session using this hyperlink         Provide feedback using this hyperlink	Bobby Becka Director, Grants and Resource Development KCCD
Active Assailant/ Violent Critical Incidents Training	This training employs the principles and strategies of Awareness, Communication, and Response Options as developed by the ALICE Program. These objectives include recognizing the need for options-based response strategies to survive VCI's (Violent Critical Incidents) and identifying how ALICE strategies work in various environments. <u>Register for this session using this hyperlink</u> <u>Provide feedback using this hyperlink</u>	Kevin King Safety and Security Manager
The Future of the Allied Health Department and how that Effects the College as a Whole	The Allied Health Department at Cerro Coso is growing! This session will discuss the development of new courses, certificates, and programs within the Allied Health Department, as well as the effects the planned growth may have on other departments at the college. <u>Register for this session using this hyperlink</u> <u>Provide feedback using this hyperlink</u>	Matthew Wanta Director of Vocational Nursing Chair of the Allied Health Department

**2:45pm – 3:00pm:** Please use this time to provide feedback on Flex session you attended (see links in session descriptions, above). Please see the following page if you are interested in attending a CCA Union Meeting after the Flex event!



#### 3:00pm: End of Spring Flex

**3:15pm - 4:15pm:** A CCA Union Meeting has been scheduled after the conclusion of Spring Flex. Faculty who are not union members are encouraged to attend!

- Topic: Union Meeting
- Time: Jan 12, 2024 03:15 PM Pacific Time (US and Canada)
  - Use this link to access the Union Meeting